Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2018 (2018), Article ID 5947393, 17 pages
https://doi.org/10.1155/2018/5947393
Research Article

Generalized Asymptotically Almost Periodic and Generalized Asymptotically Almost Automorphic Solutions of Abstract Multiterm Fractional Differential Inclusions

1Department of Mathematics, Morgan State University, 1700 E. Cold Spring Lane, Baltimore, MD 21251, USA
2Faculty of Technical Sciences, University of Novi Sad, Trg D. Obradovića 6, 21125 Novi Sad, Serbia

Correspondence should be addressed to G. M. N’Guérékata

Received 13 October 2017; Accepted 10 December 2017; Published 22 January 2018

Academic Editor: Khalil Ezzinbi

Copyright © 2018 G. M. N’Guérékata and Marko Kostić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. M. N’Guérékata and Marko Kostić, “Generalized Asymptotically Almost Periodic and Generalized Asymptotically Almost Automorphic Solutions of Abstract Multiterm Fractional Differential Inclusions,” Abstract and Applied Analysis, vol. 2018, Article ID 5947393, 17 pages, 2018. doi:10.1155/2018/5947393